×

zbMATH — the first resource for mathematics

Una disuguaglianza sulle sezioni di insiemi \(H^k\)-rettificabili. (Italian) Zbl 0177.07904
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] S. Banach [ B] Sur les lignes rectifiables et les surfaces dont l’aire est finie . Fond. Math. vol. VII ( 1925 ), pp. 225 - 236 . Article | JFM 51.0199.03 · JFM 51.0199.03 · minidml.mathdoc.fr
[2] H.A. Federer [ F 1] The (\Phi k)-rectifiable subsets of n-space . Trans. Amer. Math. Soc. vol. 62 ( 1947 ), pp. 114 - 192 . Zbl 0032.14902 · Zbl 0032.14902 · doi:10.2307/1990632
[3] Some Integralgeometric Theorems . Trans. Amer. Math. Soc. vol. 77 ( 1954 ), pp. 238 - 261 . MR 63686 | Zbl 0058.16405 · Zbl 0058.16405 · doi:10.2307/1990870
[4] Curvature measures . Trans. Amer. Math. Soc. vol. 93 ( 1959 ), pp. 418 - 491 . MR 110078 | Zbl 0089.38402 · Zbl 0089.38402 · doi:10.2307/1993504
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.